# SDR AALA202107275659

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 28,574 hours, 11,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Condition: Damaged
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK DAMAGED. REPLACED SHEAR PIN ON GUIDE ARM PER AMM 52-22-21.
